# SDR DL757070570

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 71,762 hours, 37,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Damaged
- Location: Fs 434 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, A DENT WAS FOUND ON THE EXTERIOR SKIN PANEL P/N 143N3320-3 JUST ABOVE S-17L AT FS 443.  THE SUBJECT DAMAGE WAS OUTSIDE OF THE ALLOWABLE DAMAGE LIMITS OF THE SRM.  THE DAMAGE WAS TRIMMED OUT AND AN EXTERNAL REPAIR DOUBLER INSTALLED PER ER/A 460840-14, WHICH WAS BOEING APPROVED.
